# SDR C2XA98CL033

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 2050000001
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3214 - CREW REPORTED THAT DURING TAXI THE NOSE WHEEL STEERING INOP.  DISCONNECT LIGHT ILLUMINATED AND THE NOSE ALIGNS TO THE RIGHT WITH THE HANDLE IN THE NEUTRAL POSITION.  AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE 9 DEGREE FEED BACK POT, OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
